# SDR AALA201901295004

- Difficulty date: January 25, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N918NN
- Make and model: Boeing 737823
- Aircraft serial: 33228
- Aircraft time: 18,968 hours, 7,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Bs 500b-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FORWARD CARGO BAY, RIGHT TRANSITION PANEL BETWEEN BS 500B AND 500I.  REPAIRED THE TRANSITION PANEL IAW SRM 53-00-53-2R-5.
